Journal of Dynamics and Differential Equations

, Volume 13, Issue 4, pp 791–806

Exponential Attractors in Banach Spaces

  • L. Dung
  • B. Nicolaenko
Article

DOI: 10.1023/A:1016676027666

Cite this article as:
Dung, L. & Nicolaenko, B. Journal of Dynamics and Differential Equations (2001) 13: 791. doi:10.1023/A:1016676027666
  • 84 Downloads

Abstract

In this paper we extend the theory of exponential attractors from the Hilbert space setting in [4] to the Banach space setting. No squeezing conditions are needed; the only requirements are for the semiflow to be C1 in some absorbing ball, and for the linearized semiflow at every point inside the absorbing ball to split into the sum of a compact operator plus a contraction.

dynamical systems exponential attractors 

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • L. Dung
    • 1
  • B. Nicolaenko
    • 1
  1. 1.Department of MathematicsArizona State UniversityTempe

Personalised recommendations